About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 738258, 4 pages
http://dx.doi.org/10.1155/2012/738258
Editorial

Nonlinear Time Series: Computations and Applications 2012

1School of Information Science & Technology, East China Normal University, Shanghai 200241, China
2Department of Mathematics, University of Rome “La Sapienza”, Piazzale Aldo Moro 2, 00185 Rome, Italy
3Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy
4Faculty of Engineering, Multimedia University, 63100 Cyberjaya, Selanger, Malaysia
5College of Computer Science, Chongqing University, Chongqing 400044, China
6Department of Electrical, Computer, Software, & Systems Engineering, Embry-Riddle Aeronautical University, Daytona Beach, FL 32114, USA

Received 19 November 2012; Accepted 19 November 2012

Copyright © 2012 Ming Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li, Massimo Scalia, Carlo Cattani, S. C. Lim, Bin Fang, and Thomas T. Yang, “Nonlinear Time Series: Computations and Applications 2012,” Mathematical Problems in Engineering, vol. 2012, Article ID 738258, 4 pages, 2012. doi:10.1155/2012/738258